# SDR CA190325024

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- Aircraft time: 79 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT SUFFERED AN ENGINE CHIP EVENT DURING FERRY FLIGHT. SAFRAN IS AWARE OF THE SITUATION AND HAS DETERMINED THE CHIP TO BE BEARING RETAINER MATERIAL FROM THE GEARBOX MODULE (SEE ATTACHED PHOTO). SAFRAN IS WORKING TO PROVIDE A REPLACEMENT MODULE OR REPLACEMENT ENGINE. CSE IS WORKING WITH THE AIRCRAFT OWNERS TO FACILITATE A REPAIR OR ENGINE REPLACEMENT. AIRCRAFT/ENGINE CURRENT TOTAL TIME IS 82 HRS. ENGINE S/N CURRENTLY UNKNOWN.
